Quantcast

What does an overdose on pills feel like?

Tammy 2011/04/20 02:29:34
Related Topics: Pills
You!
Add Photos & Videos

Top Opinion

  • The Infamous Stoner(: 2012/06/30 06:50:03
    The Infamous Stoner(:
    +3
    It literally feels like death is taking you from behind, shoving his boney cock inside your ass, ripping into your eye sockets with his boney fingers while shoving his sythe down your throat. It's very unpleasant. I've overdosed at least eight different times, and it is one of the worst feelings ever. I wouldn't recommend doing it, unless you are into that sort of thing.

Sort By
  • Most Raves
  • Least Raves
  • Oldest
  • Newest
Opinions

  • dulce 2014/07/20 06:47:00 (edited)
    dulce
    +2
    I've od'd about 5 times and each time was different in some was but the worst ones have had to be my first and maybe my fourth . The first time I overdosed I took about 20 Ish pills . I immediately called one of my bestfriends who has od'd multiple times and he talked me through it because I instantly regretted it . The reason I say I regretted it is because about ten minutes in , I started shaking uncontrollably . I was crying hysterically and I was just sitting in my bathroom floor for about an hour or so . When I finally got up , I was extremely dizzy and cold . My insides were burning but I was cold .. I don't know how that works but that's what happened . I then got really sleepy . I was scared to go to sleep so I just laid in my bed staring at the ceiling . I then got really nauseous . I thought my lightheaded and dizziness was over but apparently not . I got up as fast as I could to go throw up but instead I fell to the floor and I saw the ceiling spinning . Everything got dark and fuzzy for a few minutes . I finally crawled to the toilet were I thought I was going to throw up but I couldn't . I then tried to make myself throw up and I kind of did but not really . I gave up and went back to my bed . I started to get terrible stomach pains and headaches . I was freezing...
    I've od'd about 5 times and each time was different in some was but the worst ones have had to be my first and maybe my fourth . The first time I overdosed I took about 20 Ish pills . I immediately called one of my bestfriends who has od'd multiple times and he talked me through it because I instantly regretted it . The reason I say I regretted it is because about ten minutes in , I started shaking uncontrollably . I was crying hysterically and I was just sitting in my bathroom floor for about an hour or so . When I finally got up , I was extremely dizzy and cold . My insides were burning but I was cold .. I don't know how that works but that's what happened . I then got really sleepy . I was scared to go to sleep so I just laid in my bed staring at the ceiling . I then got really nauseous . I thought my lightheaded and dizziness was over but apparently not . I got up as fast as I could to go throw up but instead I fell to the floor and I saw the ceiling spinning . Everything got dark and fuzzy for a few minutes . I finally crawled to the toilet were I thought I was going to throw up but I couldn't . I then tried to make myself throw up and I kind of did but not really . I gave up and went back to my bed . I started to get terrible stomach pains and headaches . I was freezing yet burning and I was tired . I finally let myself go to sleep and I slept for about 12 hours . When I woke up I was still really dizzy and nauseous . A few hours later the Symptoms finally wore off for the most part but for about two days I was still dizzy and cold all the time .. That's my first overdose experience
    (more)
  • alisamoore 2013/02/04 15:19:08
    alisamoore
    +2
    If you hate it so much and it's the worst feeling ever, Why have you done it eight times???? Makes sense.
  • The Infamous Stoner(: 2012/06/30 06:50:03
    The Infamous Stoner(:
    +3
    It literally feels like death is taking you from behind, shoving his boney cock inside your ass, ripping into your eye sockets with his boney fingers while shoving his sythe down your throat. It's very unpleasant. I've overdosed at least eight different times, and it is one of the worst feelings ever. I wouldn't recommend doing it, unless you are into that sort of thing.
  • Pakki 2011/06/20 03:11:43 (edited)
  • Shan booskie 2011/04/20 15:37:04
    Shan booskie
    +1
    its bad.......you really dont want to know...
  • BUNNIES 2011/04/20 02:51:24
    BUNNIES
    +1
    It depends on the pill... o_O
  • Bazinga 2011/04/20 02:50:50 (edited)
    Bazinga
    +1
    Don't kill yourself. There is always hope and there is always help. People care about you. I have met someone who jumped off a bridge and survived. He told me that halfway down, he REGRETTED it.

    Listen to this song, maybe it will help you:
  • holdenferall 2011/04/20 02:46:28
    holdenferall
    +1
    I'm glad I can't tell you.
  • Linkums 2011/04/20 02:44:12
    Linkums
    +1
    Probably depends on the pill. This more of an opinion/survey site than a get an answer site though so I doubt there'll be many helpful answers.
  • Laura Lovegood 2011/04/20 02:43:00
  • justanotherbandwhore 2011/04/20 02:38:53
    justanotherbandwhore
    +3
    u dnt want to kno....
  • Kirsten... justano... 2011/10/17 15:36:00
    Kirsten Cunningham
    +4
    i really do. tell me please.
  • D O M O 2011/04/20 02:31:12
    D O M O
    +2
    If you're thinking about killing yourself..
    Don't do it.

See Votes by State

The map above displays the winning answer by region.

Fun

2014/11/23 03:53:57

Hot Questions on SodaHead
More Hot Questions

More Community More Originals